Free Access
Issue
R.A.I.R.O. Analyse Numérique
Volume 10, Number R2, 1976
Page(s) 61 - 86
DOI https://doi.org/10.1051/m2an/197610R200611
Published online 01 February 2017
  1. 1. R. ANSORGE,C. GEIGER and R. HASS, Existenz und numerische Erfassbarkeit verallgemeinerter Losungen halblinearer Anfangswertaufgaben, Z. Angew. Math. Mech., Vol. 52, 1972, pp. 597-605. [MR: 391525] [Zbl: 0251.65060]
  2. 2. R. ANSORGE and R. HASS, Konvergenz von Differenzenverfahren für lineare und nichtlineare Anfangswertaufgaben. Lecture Notes in Mathematics, n° 159, Springer-Verlag, Berlin-Heidelberg-New York, 1970. [MR: 292311] [Zbl: 0213.11305]
  3. 3. P. BRENNER,V. THOMÉE and L. B. WAHLBIN, Besov Spaces and Applications to Difference Methods for Initial Value Problems, Lecture Notes in Mathematics, n° 434, Springer-Verlag, Berlin-Heidelberg-New York, 1975. [MR: 461121] [Zbl: 0294.35002]
  4. 4. P. L. BUTZER and H. BERENS, Semi-groups of Operators and Approximation. Springer-Verlag, Berlin-Heidelberg-New York, 1967. [MR: 230022] [Zbl: 0164.43702]
  5. 5. K. JÖRGENS, Das Anfangswertproblem in Grossen für eine klasse nichtlinearer Wellengleichungen, Math. Z., Vol. 77, 1961, pp. 295-308. [EuDML: 169993] [MR: 130462] [Zbl: 0111.09105]
  6. 6. J.-L. LIONS, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod - Gauthier-Villars, Paris, 1969. [MR: 259693] [Zbl: 0189.40603]
  7. 7. J. LÖFSTRÖM, Besov Spaces in the Theory of Approximation, Ann. Mat. Pura Appl., Vol. 55, 1970, pp. 93-184. [MR: 267332] [Zbl: 0193.41401]
  8. 8. J. PEETRE, Espaces d'interpolation et théorème de Soboleff, Ann. Inst. Fourier, Vol. 16, 1966, pp. 279-317. [EuDML: 73895] [MR: 221282] [Zbl: 0151.17903]
  9. 9. PEETRE, Applications de la théorie des espaces d'interpolation dans l'analyse harmonique, Ricerche Mat., Vol. 15, 1966, pp. 1-36. [Zbl: 0154.15302]
  10. 10. J. PEETRE, Interpolation of Lipschitz Operators and Metric Spaces, Mathematica, 12, (35), No. 2, 1970, pp. 325-334. [MR: 482280] [Zbl: 0217.44504]
  11. 11. I. E . SEGAL, Non-Linear Semi-Groups, Ann. Math., 78, 1963, pp. 339-364. [MR: 152908] [Zbl: 0204.16004]
  12. 12. V. THOMÉE, Convergence Analysis of a Finite Difference Scheme for a Simple Semi-Linear Hyperbolic Equation (Numerische Behandlung nichtlinearer Integrodifferential- und Differentialgleichungen), Lecture Notes in Mathematics, n° 395, Springer-Verlag, Berlin-Heidelberg-New York, 1974, pp. 149-166. [MR: 356531] [Zbl: 0289.65038]
  13. 13. V. THOMÉE, On the Rate of Convergence of Différence Schemes for Hyperbolic Equations (Numerical Solutions of Partial Differential Equations II), Ed. B. HUBBARD, Academic Press, New York, 1971, pp. 585-622.. [Zbl: 0237.65055]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you